# SDR SCNA20220725083

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 50,121 hours, 26,441 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Splice
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: TRANSFERRED FROM LOG PAGE 682938 ITEM 1: FOUND EVIDENCE OF CRACK DAMAGE ON FWD BULKHEAD OF WHEEL WELL PRESSURE DECK STA. 663. RBL 31.83-45.64. REF SRM 57-10-10-2R-4 FOR TYPICAL CRACK LOCATION AND REPAIR INSTRUCTION.  RESOLUTION:  REPAIRED BS 663 VERTICAL PRESSURE WEB RBL25-RBL45 PER B737 SRM 57-10-10-2R-3 ALTERNATIVE 2. CAT B REPAIR. REPAIR INSPECTION REQUIREMENTS PER B737 SRM 57-10-10-2R-3 TABLE 205; INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION HFEC INSPECTION, INTERVAL 36,000 FLIGHT CYCLES INITIAL WEB AND PART 1 REPAIR WEB FROM AFTSIDE , PART 3 FILLER NOT COMMON TO THE PART 2 DOUBLER FROM THE FWD SIDE PART 2 DOUBLER FROM THE FWD SIDE HORIZONTAL FLANGE OF THE LOWER ATTACH ANGLE FROM THE FWD SIDE UPPER COMPRESSION CHIRD FROM THE AFT OR FWD SIDE LFEC INTERVAL 36,000 FLIGHT CYCLES PART 3 FILLER COMMON TO THE PART 2 DOUBLER FROM THE FWD SIDE. PLACED ON GMM/MTI LOGPAGE 682294 ITE 1.
